# SDR SWAA2024060480935

- Difficulty date: April 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500c S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500C AND STR26L FWD CARGO COMPARTMENT 2024-293829<[01] REPLACED ANGLE - CLIP LOCATED BS500C AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #143A7505 SHEET 81 REV.- TOOK MEASURE OF CRACK IS: 1.210? TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A23329421 DUE DATE: 22-FEB-25;[02] REPLACED ANGLE - CLIP LOCATED BS500C AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #143A7505 SHEET 81 REV.- TOOK MEASURE OF CRACK IS: 1.210? TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A23329421 DUE DATE: 22-FEB-25
